# SDR HEEA0014897

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Ics
- Part number: AMS44
- Condition: Inoperative
- Location: Dual Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS INOPERATIVE-PERFORMED TEST AND ALIGNMENT.
